# SDR SWIA201231488

- Difficulty date: August 7, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 43,221 hours, 35,867 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Inertia Reel
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SHOULDER HARNESS LOCKS OUT IN ANY POSITION OF LOCK LEVER.  (FLT 7805)  REPLACED CAPTAIN'S SHOULDER HARNESS REEL.
